See Alike in...

Alike App

Browser

Epiphany1968

691d

I have no energy and I have about 18 meds. I'm tired of taking all these medicines. is there anything that can help?

Top reply
    • Nikki75225

      671d

      There’s a book called dirty genes that tells about all things that trigger gb liver issues , such as scented hand soap etc

    • Nikki75225

      671d

      There’s a book called dirty genes that tells about all things that trigger gb liver issues , such as scented hand soap etc

    • Denotchka

      681d

      Talk to your doctor.

    • PEMprincess

      682d

      B-12 comes in the form of a shot you can get in your arm thigh or bottom. Can be administered at many select pharmacies or at your PCP doctors office. This vitamin should last a little longer in your system & have a more direct-feeling impact on your energy; it did for me. Hopefully this takes one less orally ingested pill off your plate 💝 Happy healing!

    • TTLOTA

      682d

      Have you looked into B12. That will help you with energy. I take a b12 spray and I feel energized in minutes

    • UCBree

      683d

      Are you seeing one doc for these 18 meds? My best friend's mom was seeing different specialists who prescribed her things, and many of the meds were in the same class. For example, one doc gave her gabapentin and the other pregabalin. Basically both the same medication. It is sedating, and she was tired all the time. Just thinking you may want to have someone look at your meds and their interactions with each other.

    • Nikki75225

      683d

      Functional dr found parasites as root cause of my issues

      • Kingdomgurle

        682d

        @Nikki75225 they tell everybody that. LEAKY gut. Be careful with those functional docs. U come out better going 2 a nutritional store

    • HimalayanMonk

      683d

      Yes. I have devices that increase ATP, cellular energy. I take zero meds

    • LadyPasta1

      683d

      Eating an organic diet helps me a lot. Reduced my pain. Have stayed on organic foods for the last 12 years on advice of a fibromyalgia specialist. FM patients are extra sensitive to chemicals. Even perfume etc.

    • FaithKay

      683d

      Believe it or not I was like you 2 months ago and went off of 12 meds and changed my diet. Still on steroids... You can do it... I feel so much better.

    • wise

      685d

      Get a cute pill organizer (or two or three depending on the size of your pills). Getting a new, colorful pill organizer and establishing a refill routine on Sundays made having to take a thousand pills a day a little more bearable. Try sleeping and waking on a very strict schedule for a few weeks to a month, deviate from it as little as possible. Getting a consistent amount of sleep may also help with the fatigue of burnout

    • LonelyInKC

      685d

      I would suggest talking to a Functional Medicine doctor. They test your blood for deficiencies and then prescribe the necessary vitamins and minerals to help your body function in the best way.

      • Kingdomgurle

        683d

        @LonelyInKC they sre incredibly expensive. Be careful when choosing functional medical doctor. They had me on a shake with chemicals in it used in textile and detergent I became sicker n did some research. when i confronted doc about he didn't have an explanation. Make sure to research anything they give you.

        • LonelyInKC

          682d

          @Kingdomgurle Wow. That is unfortunate what that quack did to you. I guess there are charlatans in every field.

    • 100Percent_K

      685d

      I would discuss your thoughts with your doctors and see how you can best tweak your regimen to help you. You shouldn’t feel like crap on medications that are meant to help you. However, I would not just start dropping meds and listening to the internet on how to do that

    • FaithKay

      687d

      Medications were killing me. Could never get better no matter what I did. Was so run down and sick. Overwhelmed and felt like the doctors weren't helping. The weren't because they aren't trying to cure you. Just give you more meds with more side effects. I'm off of 12 meds now in 2 months. 1 last 1 is steroids taking my time to get off it. Never felt better. Most my health conditions are surprisingly gone. Sounds crazy but true

    • MatchaMadness

      690d

      Maybe evaluate with your doctors if you can go off of a few of the medications. It's possible either some of the meds themselves, or them interacting with each other is making you tired. I don't recommend trying anything else such as caffeine, vitamins, other pills, etc. until you talk to your doctors. Adding on any of those could possibly make the situation worse.

    • Myy

      690d

      Yes look for natural remedies. Tweak the food you eat. Incorporate more fruits and veggies in your diet. Get proper rest.

      • FaithKay

        685d

        @Myy I never realized how much diet can change your life.

      • MatchaMadness

        690d

        @Myy This likely wouldn't be enough to help this person. Though it's good basic advice, in a lot of cases with those who have fatigue (Like myself), diet and rest alone doesn't always help. Depending on the natural remedies (like vitamins or supplements), it can also worsen the problem or interact with current medications ❤️

    • katzgoddessa

      691d

      Don't for get, B2, B12,Vit C, Biotin, Zinc, and CoQ-10 all vitamins I've has added. I can't remember if it was B12 or B2 that even though you are in the "normal" range 5-10% of people are defiecent and in causes cognitive issues.

    • zoo

      691d

      Try having a soda energy drinks are not good for us.

      • KratomEater

        683d

        @zoo sodas with 40+grams of high fructose corn syrup is also very bad for us 🤪 exercise and fresh air helps. Don’t completely cut out carbs but try less carbs. I have been intermittent fast and I’ve noticed more energy. Just google how to do it. Umm a lot of the meds she’s on can make her drowsie. Unless she need bipolar, or schizophrenia meds (no offense to anyone that does) many people need them.or extreme heart medication she probably needs to eventually get off a lot of them. Doctors are pushing scrips like crazy these days.

    • DmewNana

      691d

      What if anything do you try to give you energy? Caffeine? Energy drink? I have little energy too, but I notice once I have my coffee, I'm good 👍

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion